# SDR SWIA202305160001

- Difficulty date: April 24, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N133SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000452
- Aircraft time: 21,598 hours, 12,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17020874003
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ETD2023-170-009941 DIPOSITION A. TEMPORARY REPAIR FOR DAMAGES #1 TO #4, (SEE FIG 1 AND FIG 5). MAJOR REPAIR. (FILED CLOSED)COMPLIED WITH TEMP REPAIR TO RT FUSELAGE BETWEEN FR 20 AND FR23 AND BETWEEN STGR 23R AND 26R PER ETD 2023-170-009941 REV B. DAMAGE A #1 TO #4 (SEE FIG 1 AND FIG 5).  COMPLIED WITH STRUCTURAL MAJOR REPAIR RII 51-00-00-002-SKY-U.SEE M-337 ATTACHED. REPAIR VALIDITY IS 12 MONTHS AS OF APRIL 21, 2023 AS STATED ON ETD. NO ADDITIONAL INSPECTIONS REQUIRED DURING 12 MONTH VALIDITY OF TEMPORARY REPAIR. AFTER REPAIR ACCOMPLISHMENTS HAVE BEEN COMPLETED.
